MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC SINGAPORE OPERATIONS ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADSR01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Bradycardia (1751); Embolism (1829); Endocarditis (1834); Fever (1858); Hypoxia (1918); Unspecified Infection (1930); Inflammation (1932); Necrosis (1971); Pain (1994); Pulmonary Edema (2020); Staphylococcus Aureus (2058); Sepsis (2067); Heart Failure (2206); Respiratory Failure (2484); Exit Block (2628)
Date of Event 10/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented with vegetation, possible abscess formation, sepsis, (b)(6), acute respiratory failure with hypoxia, septic embolism, chronic systolic heart failure, endocarditis, lower back pain and generalized fevers.The patient developed ominous rhythms including symptomatic bradycardia, sinoatrial dysfunction and high atrioventricular block.The patient was treated with antibiotics.The single chamber implantable pulse generator (ipg) system was removed and a tricuspid valve replacement was performed.A temporary pacing right ventricular (rv) lead was placed.Over the ensuing week it was noted pus was emanating from the temporary lead with tenderness noted.The patient underwent debridement and flap closure.The patient developed hematoma which was subsequently evacuated.A computerized tomography (ct) of the chest showed indication of septic embolic disease and mild pulmonary edema with bibasilar atelectasis and diffuse body wall anasarca.The chest debridement showed focal necrotizing inflammation, fat necrosis and hemorrhage.The status of the temporary pacing lead is unknown.No further patient complications have been reported as a result of this e vent.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTA
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SG  486056
MDR Report Key8806564
Report Number3008973940-2019-02009
Device Sequence Number13538792
Product Code NVZ
UDI-Device Identifier00643169709041
UDI-Public00643169709041
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/28/2019
Device Model NumberADSR01
Device Catalogue NumberADSR01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer08/02/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-58 LEAD
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age32 YR
Patient Weight68